Convenient Estimators for the Panel Probit Model


Lechner, Michael ; Bertschek, Irene


Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Journal of Econometrics
Volume: 87
Issue number: 2
Page range: 329-371
Place of publication: Chichester
Publishing house: Wiley-Blackwell
ISSN: 0883-7252
Publication language: English
Institution: School of Law and Economics > Institut für VWL u. Statistik
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Lechner, Michael ; Bertschek, Irene (1998) Convenient Estimators for the Panel Probit Model. Journal of Econometrics Chichester 87 2 329-371 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item